ARTHREX, INC. DRIVER SHAFT, T4, NON-RETAINING, MINI AO; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Back to Search Results |
| Model Number |
DRIVER SHAFT, T4, NON-RETAINING, MINI AO |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/27/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via sems that an ar-18700-29 t-4 driver broke off in the tip of the cortical screw while inserting it into the plate.This was discovered during a procedure on (b)(6) 2022.Additional information received on (b)(6) 2022: this was discovered during a proximal phalanx fx procedure.Nothing broke inside the case and it was completed successfully with an ar-18700-09 t-4 driver.